# SDR P2EA98208

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 946-956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - AFT SERVICE DOORWAY, LOWER HINGE CUTOUT CRACKED AT FORWARD SECTION, DEFECT SIZE LENGTH .625 INCH.  REPAIRED FUSELAGE SKIN SECTION FROM BS 946 TO BS 956, BETWEEN STRINGER 13 RT AND STRINGER 16 RT PER SRM 53-30-3 FIG 33.  (M)
